# SDR SWAA2024062787650

- Difficulty date: May 19, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 38,605 hours, 17,952 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED STA 947 LBL 50 AND WL 208.1 AFT GALLEY AREA.  PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED BS 947.5 BETWEEN LBL 9 TO LBL 51 AND WL 208.1 AFT GALLEY AREA IAW SRM 53-70-51-2R-5 REPAIR 5. & EA-24-153-01496-WIP1, REV.2.
